# SDR 2008UALA02499

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 36,429 hours, 4,442 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 7945243
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL CABLE PIN BROKEN AT SEAT 46ABC.  REPLACED CABLE ASSY.  OP CHK GOOD.
